按条件检索“204”条记录

已选条件: 数据来源: SCOPUS × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
41. Protocols of location-proof based on WiFi in smart-phone EI SCOPUS

作者:Chen, Xiao-Long ;Qin, Jing

作者机构:[Chen, Xiao-Long ;Qin, Jing ] School of Mathematics, Shandong University, Ji'nan 250100, China

来源:Ruan Jian Xue Bao/Journal of Software,2013,Vol.24,Issue.SUPPL.2,222-228

资源类型:期刊论文

42. Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms EI SCOPUS SCIE

作者:Liu, H-.W.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,555-566

WOS被引数:8

资源类型:期刊论文

WOS:000319930000013

43. The linear arboricity of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang

作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,143-153

WOS被引数:1

资源类型:期刊论文

WOS:000320892500014

44. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

45. On Edge Cut of Graphs Leaving Components of Order at Least Five SCOPUS SCIE

作者:Wu, J.;Ou, J.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ou, J] Department of Mathematics, Wuyi University, Jiangmen, 529020, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.6,1973-1981

资源类型:期刊论文

WOS:000326105900029

46. Probabilistic Solutions for a Class of Path-Dependent Hamilton-Jacobi-Bellman Equations SCOPUS SCIE

作者:YUHONG XU

作者机构:[Xu, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2013,Vol.31,Issue.3,440-459

WOS被引数:1

资源类型:期刊论文

WOS:000317833600004

47. Distributive Equations of Fuzzy Implications Based on Continuous Triangular Conorms Given as Ordinal Sums EI SCOPUS SCIE

作者:Xie, A.;Li, C.;Liu, H.

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] School of Mathematics, Shandong University, Jinan 250100, China, Northeastern University, Boston, MA 02115, United States;[ Liu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,541-554

WOS被引数:4

资源类型:期刊论文

WOS:000319930000012

48. Quasi-periodic solutions for the quasi-periodically forced cubic complex Ginzburg-Landau equation on T-d SCOPUS SCIE

作者:Cheng, Hongyu; Si, Jianguo

作者机构:[Cheng, Hongyu; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2013,Vol.54,Issue.8

资源类型:期刊论文

WOS:000323944900029

49. Local time and Tanaka formula for the G-Brownian motion SCOPUS SCIE

作者:Lin, Q.

作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occidentale, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.398,Issue.1,315-334

WOS被引数:10

资源类型:期刊论文

WOS:000310659500027

50. A CHARACTERISTIC FINITE ELEMENT METHOD FOR CONSTRAINED CONVECTION-DIFFUSION-REACTION OPTIMAL CONTROL PROBLEMS SCOPUS SCIE

作者:Hongfei Fu[1];Hongxing Rui[2];Hui Guo[1]

作者机构:[Hongfei Fu;Hui Guo]Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China.;[Hongxing Rui]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.1,88-106

资源类型:期刊论文

WOS:000322499400006

51. Contractible configurations on 3-flows in graphs satisfying the Fan-condition SCOPUS SCIE

作者:Yan, Jin

作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2013,Vol.34,Issue.5,892-904

WOS被引数:3

资源类型:期刊论文

WOS:000315936500010

52. Development and L~2-Analysis of a Single-Step Characteristics Finite Difference Scheme of Second Order in Time for Convection-Diffusion Problems EI SCOPUS

作者:Hirofumi Notsu;Hongxing Rui;Masahisa Tabata

作者机构:[Notsu, H] Waseda Institute for Advanced Study, Waseda University, Tokyo 169-8555, Japan;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Tabata, M] Faculty of Science and Engineering, Waseda University, Tokyo 169-8555, Japan

来源:Journal of algorithms & computational technology,Journal of Algorithms and Computational Technology,2013,Vol.7,Issue.3,343-380

资源类型:期刊论文

53. 室内热舒适环境的模糊关系矩阵模型控制系统 EI CSCD SCOPUS

作者:段培永;吕红丽;冯俊娥;刘聪聪;李慧

作者机构:[段培永] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[吕红丽] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[刘聪聪] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[冯俊娥] 山东大学数学学院, 济南, 山东 250100, 中国.;[李慧] 山东省邮电规划设计院有限公司建筑设计院, 济南, 山东 250101, 中国

来源:控制理论与应用,Kongzhi Lilun Yu Yingyong/Control Theory and Applications,2013,Vol.30,Issue.2,215-221

资源类型:期刊论文

54. On representation theorem of sublinear expectation related to G-Lévy process and paths of G-Lévy process SCOPUS SCIE

作者:Ren, L.

作者机构:[Ren, L] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1301-1310

WOS被引数:3

资源类型:期刊论文

WOS:000317808700001

55. AN EFFICIENT COLLOCATION METHOD FOR A NON-LOCAL DIFFUSION MODEL SCOPUS SCIE

作者:HAO TIAN;HONG WANG;WENQIA WANG

作者机构:[Tian, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,815-825

WOS被引数:8

资源类型:期刊论文

WOS:000324354200004

56. Optimal stopping under g-expectation with constraints EI SCOPUS SCIE

作者:Wu, H.

作者机构:[Wu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Operations Research Letters: A Journal of the Operations Research Society of America,OPERATIONS RESEARCH LETTERS,2013,Vol.41,Issue.2,164-171

资源类型:期刊论文

WOS:000316836100010

57. A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun

作者机构:[Yu, Bo; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN MATHEMATICAL PHYSICS,2013

WOS被引数:8

资源类型:期刊论文

WOS:000323056400001

58. A Bombieri-type theorem for exponential sums SCOPUS SCIE

作者:Yao, Wei Li

作者机构:[Yao, Wei Li] Shanghai Univ, Dept Math, Coll Sci, Shanghai 200444, Peoples R China.; [Yao, Wei Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.10,1997-2012

WOS被引数:1

资源类型:期刊论文

WOS:000324108300014

59. On the Dirac cohomology of complex lie group representations SCOPUS SCIE

作者:Dong, C.-P.

作者机构:[Dong, C.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Transformation groups,TRANSFORMATION GROUPS,2013,Vol.18,Issue.1,61-79

WOS被引数:4

资源类型:期刊论文

WOS:000315435300003

60. On Sharing Values of Meromorphic Functions and Their Differences SCOPUS SCIE

作者:Chen, Zong-Xuan; Yi, Hong-Xun

作者机构:[Chen, Zong-Xuan] S China Normal Univ, Sch Math Sci, Guangzhou 510631, Guangdong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:RESULTS IN MATHEMATICS,2013,Vol.63,Issue.1-2,557-565

WOS被引数:17

资源类型:期刊论文

WOS:000313870000039

共 11 页, 204 条记录

TOP